# SDR EISA96107

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5520 · Elevator Structure
- Part: Tip Filler
- Condition: Broken
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OUTBOARD AFT TIP IS BREAKING.  REMOVED AND REPLACED TIP FILLER PER SRM 51-30-02.  TT:  66,991:57 HOURS.  TC:  45,084. (X)
